# SDR CA000427033

- Difficulty date: April 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2E1
- Aircraft time: 57,794 hours
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 497
- Condition: Failed
- Location: Main Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI TO GATE SPRKS WERE OBSERVED COMING FROM RH BRAKE AREA. NO 4 WHEEL INNER BARING FAILURE DAMAGED WHEEL, SLEEVE AND ROLLER COLLER. PARTS REPLACED.
